# SDR REXA201100986

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 7,467 hours, 5,209 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 3FH8 INSPECTION DAMAGE WAS FOUND TO THE HORIZONTAL STAB HINGE FITTING (RT O/B).  HEAVY CORROSION (RUST) WAS FOUND ON THE HINGE PIN BUSHING AND HINGE PIN.  IT APPEARS AS IF THE HINGE PIN AND BUSHING HAVE SEIZED TOGETHER AND AS THE STABILIZER WAS ACTUATED IN FLIGHT THE ANTI-ROTATION TAB OF THE PIN AND BUSHING HAVE GOUGED THE ANTI-ROTATION TANG OF THE HINGE FITTING.  THE ANTI-ROTATION TANG IS 1 & 3/16" LONG AND 7/32" DEEP, THE GOUGED AREA IS 7/8" LONG AND IS 7/32" DEEP AT ITS MAXIMUM POINT.  REPAIRED RT HORIZONTAL STAB ANTI ROTATION TAB IAW REO 690-55-11-005.  GOOD FOR 5000FH FROM TIME OF REPAIR.  SEE REO 690-55-11-005 FOR EXTENSIONS AS NEEDED.  REINSPECT TABS AT EVERY SUBSEQUENT 2000FH.
